Skip to main content
Article
The Probability of Relatively Prime Polynomials
Mathematics Magazine
  • Arthur T. Benjamin, Harvey Mudd College
  • Curtis D. Bennett, Loyola Marymount University
Document Type
Article
Publication Date
6-1-2007
Disciplines
Publisher Statement

Permission has been granted by Mathematical Association of America to supply this article for educational and research purposes. More info can be found at http://www.maa.org/. Mathematics Magazine © 2007 Mathematical Association of America

Citation Information
Benjamin, Arthur T., and Curtis D. Bennett. "The Probability of Relatively Prime Polynomials." Mathematics Magazine 80, no. 3 (2007): 196-202.